I take BP med 1 pill a day. My blood pressure went up a little.
I've been on effexor 2 months. Anyone have the same problem?
20 Nov 2013
I don't take Effexor so not speaking of personal experience ... but Effexor can cause a rise in blood pressure.
There are reports of sustained hypertension (some requiring immediate treatment). Experience with the immediate-release venlafaxine (the active ingredient contained in Effexor) showed that sustained hypertension was dose-related, increasing from 3% to 7% at 100 to 300 mg/day to 13% at doses above 300 mg/day. There are not sufficient data with the use of venlafaxine extended-release at doses above 300 mg/day to determine the incidence of sustained increases in blood pressure at these high doses.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... couple years ago and it made the effects of the venlafaxine much better. I felt great. But 18 months later now, I cannot get off the tramadol ...
1 answer • 23 Nov 2009
... 30 days. It is being used to wean me off Effexor completely. I also take Burion (Wellbutrin). I feel like I am cracking up. this is supposed to ...
1 answer • 13 Mar 2010
my blood pressure is starting to rise could it be from the meds? i dont want to stop the effexor but am concerned
3 answers • 23 Jul 2010
Have been taking 225- 300mg of Effexor XR (venlafaxine XR) for anxiety and agoraphobia for the past 7 years. I have had panic attacks and anxiety ...
2 answers • 4 Dec 2010